RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 6, Pages 1357–1372 (Mi izv2950)  

This article is cited in 1 scientific paper (total in 1 paper)

Correspondence lattices of universal algebras

A. A. Iskander


Full text: PDF file (1366 kB)

Bibliographic databases:
UDC: 519.4
Received: 17.03.1965

Citation: A. A. Iskander, “Correspondence lattices of universal algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965), 1357–1372

Citation in format AMSBIB
\Bibitem{Isk65}
\by A.~A.~Iskander
\paper Correspondence lattices of universal algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 6
\pages 1357--1372
\mathnet{http://mi.mathnet.ru/izv2950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199139}
\zmath{https://zbmath.org/?q=an:0207.32501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2950
  • http://mi.mathnet.ru/eng/izv/v29/i6/p1357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zhuchok, E. A. Toichkina, “Correspondences of the Semigroup of Endomorphisms of an Equivalence Relation”, Math. Notes, 97:2 (2015), 201–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:120
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020